Étude du caractère aléatoire de la répartition de points dans des espaces à deux et à trois dimensions
Revue de Statistique Appliquée, Volume 39 (1991) no. 1, p. 11-20
@article{RSA_1991__39_1_11_0,
     author = {Dagnelie, Pierre and Florins, P.},
     title = {\'Etude du caract\`ere al\'eatoire de la r\'epartition de points dans des espaces \`a deux et \`a trois dimensions},
     journal = {Revue de Statistique Appliqu\'ee},
     publisher = {Soci\'et\'e de Statistique de France},
     volume = {39},
     number = {1},
     year = {1991},
     pages = {11-20},
     language = {fr},
     url = {http://www.numdam.org/item/RSA_1991__39_1_11_0}
}
Dagnelie, P.; Florins, P. Étude du caractère aléatoire de la répartition de points dans des espaces à deux et à trois dimensions. Revue de Statistique Appliquée, Volume 39 (1991) no. 1, pp. 11-20. http://www.numdam.org/item/RSA_1991__39_1_11_0/

Clark P.J. et Evans F.C. (1954). Distance to nearest neighbour as a measure of spatial relationships in populations. Ecology 35, 445- 453.

Dagnelie P. (1985-1986). Théorie et méthodes statistiques (2 vol.). Gembloux, Presses agronomiques, 378 + 463 p.

Diggle P.J., Besag J. et Gleaves J.T. (1976). Statistical analysis of spatial point pattern by means of distance methods. Biometrics 32, 659-667. | Zbl 0334.62050

Gounot M. (1969). Méthodes d'étude quantitative de la végétation. Paris, Masson, 314 p.

Greig-Smith P. (1967). Quantitative plant ecology. London, Butterworths, 256 p.

Hopkins B. (1954). A new method of determining the type of distribution of plant individuals. Ann. Bot. 18, 213-226.

Jankowska M. et Thines G. (1982). Etude comparative de la densité de groupes de poissons cavernicoles et épigés (Characidae, Cyprinidae, Clariidae. Behav. Processes 7, 281-294.

Moore P.G. (1954). Spacing in plant populations. Ecology 35, 222-227.

Neyman J. (1939). On a new class of contagious distributions, applicable in entomology and bacteriology. Ann. Math. Stat. 10, 35- 57. | JFM 65.0570.03 | Zbl 0020.38203

Pielou E.C. (1977). Mathematical ecology. New York, Wiley, 384 p. | MR 434494 | Zbl 0259.92001

Ripley B.D. (1977). Modelling spatial patterns (with discussion). J.R. Stat. Soc. Ser. B, 179-212. | MR 488279 | Zbl 0369.60061

Skellam J.G. (1952). Studies in statistical ecology : spatial pattern. Biometrika 39, 346-362. | Zbl 0047.38602

Thomas M. (1949). A generalizing of POISSON's binomial limit for use in ecology. Biometrika 36, 18-25. | MR 33999